Ändra sökning
Avgränsa sökresultatet
1 - 34 av 34
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Träffar per sida
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
Markera
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1.
    Aldaz, J. M.
    et al.
    Univ Autonoma Madrid, ICMAT, E-28049 Madrid, Spain.;Univ Autonoma Madrid, Dept Matemat, E-28049 Madrid, Spain..
    Barza, Sorina
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Fujii, M.
    Osaka Kyoiku Univ, Dept Math, Kashiwara, Osaka 5828582, Japan..
    Moslehian, Mohammad Sal
    Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap.
    Advances in Operator Cauchy-Schwarz Inequalities and their Reverses2015Ingår i: Annals of Functional Analysis, ISSN 2008-8752, E-ISSN 2008-8752, Vol. 6, nr 3, s. 275-295Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    The Cauchy-Schwarz (C-S) inequality is one of the most famous inequalities in mathematics. In this survey article, we first give a brief history of the inequality. Afterward, we present the C-S inequality for inner product spaces. Focusing on operator inequalities, we then review some significant recent developments of the C-S inequality and its reverses for Hilbert space operators and elements of Hilbert C*-modules. In particular, we pay special attention to an operator Wielandt inequality.

  • 2. Arcozzi, N
    et al.
    Barza, Sorina
    Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap.
    Garcia-Domingo, J.L.
    Soria, J.
    Hardys inequalities for monotone functions on partly ordered measure spaces2006Ingår i: Proc. Roy. Soc. Edingburgh Sect. A, 136 (2006), no.5Artikel i tidskrift (Refereegranskat)
  • 3.
    Barza, Sorina
    Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap.
    A remarkable description of a constant of Muckenhoupt type in a case of multidimensional integral inequalities1997Ingår i: A remarkable description of a constant of Muckenhoupt type in a cse of multidimensional integral inequalities / [ed] Anna Klisinka, Lars-Erik Persson, Luleå: Luleå tekniska universitet, 1997Konferensbidrag (Övrigt vetenskapligt)
  • 4.
    Barza, Sorina
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Multidimensional integral inequalities with homogeneous weights2005Ingår i: Gen. Math. Vol. 13, No. 1 (2005)Artikel i tidskrift (Refereegranskat)
  • 5.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Buse, Constantin
    Rumänien.
    Pecaric, Josep
    Kroatien.
    New characterizations of asymptotic stability for evolution families on Banach spaces2004Ingår i: Electronic Journal of Differential Equations, ISSN 1550-6150, E-ISSN 1072-6691, s. 1-9, artikel-id 38Artikel i tidskrift (Refereegranskat)
  • 6.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Heinig, Hans P.
    Persson, Lars- Erik
    Duality theorems over the cone of monotone functions and sequences in higher dimensions2002Ingår i: J. of Inequal. & and Appl., 2002, Vol.7 (1), 79-108Artikel i tidskrift (Refereegranskat)
  • 7.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Johansson, Maria
    Persson, Lars-Erik
    A Sawyer duality principle for radialy monotone functions in R^n2005Ingår i: JIPAM 6, (2005), electronic, 1-13Artikel i tidskrift (Refereegranskat)
  • 8.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Kaminska, A.
    Persson, L.-E.
    Soria, J.
    Mixed norm and multidimensional Lorentz spaces2006Ingår i: POsitivity, 10 (2006), no. 3Artikel i tidskrift (Refereegranskat)
  • 9.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Kolyada, Viktor
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Soria, Javier
    Department of Applied Mathematics and Analysis, University of Barcelona, Spain.
    Sharp constants related to the triangle inequality in Lorentz spaces2009Ingår i: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 361, nr 10, s. 5555-5574Artikel i tidskrift (Refereegranskat)
  • 10.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Kravvaritis, D.
    Popa, N.
    Matriceal Lebesgue spaces and Hölder inequality2005Ingår i: JFSA, 3(3)(2005)Artikel i tidskrift (Refereegranskat)
  • 11.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Lie, Victor
    Popa, Nicolae
    Approximation of infinite marices by matricial Haar polynomials2005Ingår i: Ark.Mat.,43(2005), 251-269Artikel i tidskrift (Refereegranskat)
  • 12.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Lind, Martin
    Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap.
    A new variational characterization of Sobolev spaces2015Ingår i: Journal of Geometric Analysis, ISSN 1050-6926, E-ISSN 1559-002X, Vol. 25, nr 4, s. 2185-2195Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We obtain a new variational characterization of the Sobolev space $W_p^1(\Omega)$ (where $\Omega\subseteq\R^n$ and $p>n$). This is a generalization of a classical result of F. Riesz. We also consider some related results.

  • 13.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Marcoci, A.N.
    Department of Mathematics and Computer Science, Technical University of Civil Engineering Bucharest, Romania.
    Persson, L.-E.
    Department of Mathematics, Luleå University of Technology.
    Best constants between equivalent norms in Lorentz sequence spaces2012Ingår i: Journal of Function Spaces and Applications, ISSN 0972-6802, E-ISSN 1758-4965Artikel i tidskrift (Refereegranskat)
  • 14.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap (from 2013).
    Marcoci, Anca N.
    Department of Mathematics and Computer Science, Technical University of Civil Engineering Bucharest, Romania.
    Marcoci, Liviu G.
    Department of Mathematics and Computer Science, Technical University of Civil Engineering Bucharest, Romania.
    Factorizations of Weighted Hardy Inequalities2018Ingår i: Bulletin of the Brazilian Mathematical Society, ISSN 1678-7544, E-ISSN 1678-7714, Vol. 49, nr 4, s. 915-932Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We present factorizations of weighted Lebesgue, Cesàro and Copson spaces, for weights satisfying the conditions which assure the boundedness of the Hardy’s integral operator between weighted Lebesgue spaces. Our results enhance, among other, the best known forms of weighted Hardy inequalities.

  • 15.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik. Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap.
    Marcoci, Anca Nicoleta
    Technical University of Civil Engineering Bucharest, Department of Mathematics and Computer Science, Bucharest, Romania.
    Marcoci, Liviu Gabriel
    Technical University of Civil Engineering Bucharest, Department of Mathematics and Computer Science, Bucharest, Romania.
    Persson, Lars-Erik
    Luleå University of Technology, Department of Mathematics.
    Optimal estimates in Lorentz spaces of sequences with an increasing weight2013Ingår i: Proceedings of the Romanian Academy. Series A Mathematics, Physics, Technical Sciences, Information Science, ISSN 1454-9069, Vol. 14, nr 1, s. 20-27Artikel i tidskrift (Refereegranskat)
  • 16.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Niculescu, C.P.
    Integral inequalities for concave functions2006Ingår i: Publ. Math. Debrecen, 68(2006), no. 1-2Artikel i tidskrift (Refereegranskat)
  • 17.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Niculescu, N. C.
    Strong and weak weighted norm inequalities for the geometric fractional maximal operator2012Ingår i: Bulletin of the Australian Mathematical Society, ISSN 0004-9727, E-ISSN 1755-1633, Vol. 86, nr 2, s. 205-215Artikel i tidskrift (Refereegranskat)
  • 18.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap.
    Pecaric, Josep
    Persson, Lars-Erik
    Carlson type inequalities1998Ingår i: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242X, Vol. 2, nr 2, s. 121-135Artikel i tidskrift (Refereegranskat)
  • 19.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap.
    Persson, Lars-Erik
    Luleå tekniska universitet.
    Some new sharp limit Hardy-type  inequalities via convexity2014Ingår i: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242X, nr 6Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    Some new limit cases of Hardy-type inequalities are proved, discussed and compared. In particular, some new refinements of Bennett’s inequalities are proved. Each of these refined inequalities contain two constants, and both constants are in fact sharp. The technique in the proofs is new and based on some convexity arguments of independent interest.

  • 20.
    Barza, Sorina
    et al.
    Luleå Tekniska Universitet.
    Persson, Lars-Erik
    Luleå Tekniska Universitet.
    Weighted multidimensional inequalities for monotone functions1999Ingår i: Mathematica Bohemica, ISSN 0862-7959, Vol. 124, nr 2-3, s. 329-335Artikel i tidskrift (Refereegranskat)
  • 21. Barza, Sorina
    et al.
    Persson, Lars-Erik
    Burenkov, Viktor
    Pecaric, Josep
    Sharp multidimensional multiplicative inequalities for weighted Lp spaces with homogeneous weights1998Ingår i: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 1, nr 1, s. 53-67Artikel i tidskrift (Refereegranskat)
  • 22.
    Barza, Sorina
    et al.
    Luleå universitet.
    Persson, Lars-Erik
    Luleå tekniska Universitet.
    Pecaric, Josep
    Reversed Hölder type inequalities for monotone functions of several variables1997Ingår i: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 187, s. 67-80Artikel i tidskrift (Refereegranskat)
  • 23.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Persson, Lars-Erik
    Department of Mathematics, Luleå University of Technology.
    Popa, Emil C.
    epartment of Mathematics, "Lucian Blaga" University of Sibiu, Romania .
    Some multiplicative inequalities for inner products and of the Carlson type2008Ingår i: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242XArtikel i tidskrift (Refereegranskat)
    Abstract [en]

    We prove a multiplicative inequality for inner products, which enables us to deduce improvements of inequalities of the Carlson type for complex functions and sequences, and also other known inequalities.

  • 24.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Persson,, Lars-Erik
    Rakotondratsimba, Yves
    On weighted multidimensional integral inequalities for mixed monotone functions2000Ingår i: Bull. Math. Soc. Sci. Math. Roumanie (N.S), ISSN 1220-3874, Vol. 43, nr 91, s. 39-45Artikel i tidskrift (Refereegranskat)
  • 25.
    Barza, Sorina
    et al.
    Karlstads universitet, Institutionen för ingenjörsvetenskap, fysik och matematik.
    Persson, Lars-Erik
    Department of Mathematics, Luleå University.
    Soria, Javier
    Department of Applied Mathematics and Analysis, University of Barcelona, Spain.
    Multidimensional rearrangement and Lorentz spaces2004Ingår i: Acta Mathematica Hungarica, ISSN 0236-5294, E-ISSN 1588-2632, Vol. 104, nr 3, s. 203-224Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We define a multidimensional rearrangement, which is related to classical inequalities for functions that are monotone in each variable. We prove the main measure theoretical results of the new theory and characterize the functional properties of the associated weighted Lorentz spaces.

  • 26.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Persson, Lars-Erik
    Soria, Javier
    Sharp weighted multidimensional integral inequalities for monotone functions2000Ingår i: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 210, nr 1, s. 43-58Artikel i tidskrift (Refereegranskat)
  • 27.
    Barza, Sorina
    et al.
    Luleå universitet.
    Persson, Lars-Erik
    Soria, Javier
    Sharp weighted multidimensional integral inequalities of Chebysev type1999Ingår i: Journal of Mathematical Analysis, ISSN 2217-3412, E-ISSN 2217-3412, Vol. 236, nr 2, s. 243-253Artikel i tidskrift (Refereegranskat)
  • 28.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Persson, L.-E.
    Equivalence of Modular Inequalities of Hardy type on non-negative respective non-increasing functions2008Konferensbidrag (Refereegranskat)
  • 29.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Persson, L-E.
    Popa, N.
    A matriceal analogue of Fejer's theory2003Ingår i: Math NachrArtikel i tidskrift (Refereegranskat)
  • 30.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Popa, E. C.
    Weighted multiplicative integral inequalities2006Ingår i: Journal of inequal pure, ISSN 1443-5756, Vol. 7, nr 5, s. 169-175Artikel i tidskrift (Refereegranskat)
  • 31. Barza, Sorina
    et al.
    Popa, Emil
    Inequalities related to Carlsson's inequality1998Ingår i: Tamkang Journal of Mathematics, Vol. 29, s. 59-64Artikel i tidskrift (Refereegranskat)
  • 32.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap.
    Silvestre, Pilar
    Department of Mathematics and Systems Analysis, Aalto University, Finland.
    Functions of bounded second p-variation2014Ingår i: Revista Matemática Complutense, ISSN 1139-1138, E-ISSN 1988-2807, Vol. 27, s. 69-91Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    The generalized functionals of Merentes type generate a scale of spaces connecting the class of functions of bounded second p -variation with the Sobolev space of functions with p-integrable second derivative. We prove some limiting relations for these functionals as well as sharp estimates in terms of the fractional modulus of order 2−1/p . These results extend the results in Lind (Math Inequal Appl 16:2139, 2013) for functions of bounded variation but are not consequence of the last.

  • 33.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Soria, Javier
    Department of Applied Mathematics and Analysis, University of Barcelona, , Spain .
    Sharp constants between equivalent norms in weighted Lorentz spaces2010Ingår i: Journal of the Australian Mathematical Society, ISSN 1446-7887, E-ISSN 1446-8107, Vol. 88, nr 1, s. 19-27Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    For an increasing weight w in Bp (or equivalently in Ap), we find the best constants for the inequalities relating the standard norm in the weighted Lorentz space Λp(w) and the dual norm.

  • 34.
    Barza, Sorina
    et al.
    Karlstads universitet, Fakulteten för teknik- och naturvetenskap, Avdelningen för matematik.
    Stepanov, V.D.
    Persson, L.-E.
    On weighted multidimensional embeddings for monotone functions2001Ingår i: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 88, nr 2, s. 303-319Artikel i tidskrift (Refereegranskat)
1 - 34 av 34
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf